# SDR DALA2019031001552

- Difficulty date: March 9, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 70,687 hours, 51,165 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PASSING 1100' IN CLIMB POWER, HEARD LOUD BANG FROM RIGHT ENGINE. RIGHT ENGINE ROLLED BACK AND STOPPED PRODUCING USEABLE THRUST. N1 APPROX 30 %. OIL PRESSURE 43 PSI. ENG CONTINUED TO ROTATE. THROTTLE PULLED TO IDLE AND FUEL LEVER TO OFF. ENG CONTINUED TO ROTATE. NO SMOKE OR FUMES IN THA CABIN. FOUND INTERNAL DAMAGE TO ENGINE. R/R NR 2 ENGINE IAW CARD 7100-4682-RH. OK FOR SRV. (LP5765044)
